MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL

BELMONT MEDICAL TECHNOLOGIES CRITICOOL
Model Number 115V
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Respiratory Distress Syndrome of Newborns (2046)
Date of Event 04/19/2022
Type of Reportable Event Death
Event or Problem Description
Criticool machine displayed "halt restart" on screen and machine stopped cooling pt.Machine was restarted but didn't work at all.Cooling function never resumed.Pt unable to be rewarmed in a controllec environment.

Brand Name
CRITICOOL
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA
MDR Report Key14713025
Report Number14713025
Device Sequence Number5234036
Product Code DWJ
UDI-Device Identifier07290107581110
UDI-Public07290107581110
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/04/2022
Report Date (Section F) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115V
Device Catalogue Number200-00236
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/19/2022
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age1 DA
Patient SexMale
Patient Weight4 KG
Patient EthnicityNon Hispanic
Patient RaceWhite